Open Access
Translator Disclaimer
2012 Step Soliton Generalized Solutions of the Shallow Water Equations
A. C. Alvarez, A. Meril, B. Valiño-Alonso
J. Appl. Math. 2012(SI09): 1-24 (2012). DOI: 10.1155/2012/910659


Generalized solutions of the shallow water equations are obtained. One studies the particular case of a generalized soliton function passing by a variable bottom. We consider a case of discontinuity in bottom depth. We assume that the surface elevation is given by a step soliton which is defined using generalized solutions (Colombeau 1993). Finally, a system of functional equations is obtained where the amplitudes and celerity of wave are the unknown parameters. Numerical results are presented showing that the generalized solution produces good results having physical sense.


Download Citation

A. C. Alvarez. A. Meril. B. Valiño-Alonso. "Step Soliton Generalized Solutions of the Shallow Water Equations." J. Appl. Math. 2012 (SI09) 1 - 24, 2012.


Published: 2012
First available in Project Euclid: 17 October 2012

zbMATH: 1251.35077
MathSciNet: MR2956507
Digital Object Identifier: 10.1155/2012/910659

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI09 • 2012
Back to Top